Markov chains and de-initializing processes

Roberts, Gareth O., Rosenthal, Jeffrey S. . Scandinavian Journal of Statistics 2001. 28 (3) :489-504

Locate this article in:

Bibtex

@article{CIS-175545,
  Author = {Roberts, Gareth O. and Rosenthal, Jeffrey S.},
  Title = {Markov chains and de-initializing processes},
  Journal = {Scandinavian Journal of Statistics},
  Volume = {28},
  Number = {3},
  Year = {2001},
  Pages = {489--504},
  Keywords = {Stochastic process, Convergence rate, Markov chain Monte Carlo}
}

Similar articles